MathSciNet Relay Station
MathSciNet bibliographic data
MR229978 35.79 (73.00)
Berger, Melvyn S.; Fife, Paul C. Von Kármán's equations and the buckling of a thin elastic plate. II. Plate with general edge conditions. Comm. Pure Appl. Math. 21 1968 227–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement